# SDR CALA2025100609661

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 110,643 hours, 14,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD7101100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR AFT EMERGENCY POWER SUPPLY M33401 BATTERY PACK FOUND POOR CONDITION.  REPLACED M/D R3 DOOR AFT EMERGENCY POWE R SUPPLY M33401 BATTERY PACK AND PERFORMED NEW BATTERY PACK INST ALLATION TEST THE TEST RESULT NORMAL AS PER AMM 33-51-06-960-802 REV.105.
